Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Incontinence due to BPH, overactive bladder, have stent in heart, prescribed Roliflo OD4, on cardiac medicines, Viagra. Chances of interaction?

Dear Doctor, I am suffering from incontinence ,due to BPH and overactive bladder .I have been prescribed Roliflo OD4.I have a single stent since 2007 in my LAD in heart.I hope there is no side effect with viagra or my cardiac medicines which are: ramipril2.5mg Metoprorol 25mg clopid 75mg statin 10 mg echospirin 75mg Best wishes, Raman
Asked On : Thu, 7 Jun 2012
Answers:  1 Views:  243
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Cardiologist 's  Response
hi and welcome.
well with your stents in place , and you are pain free, you dont require nitrates . the only drug that has profound side effect with viagra. nitrates that relieves in chest pain actually drops you r blood pressure. viagra is also known to drop the blood pressure. thus using these two together have great threat of signifacant hypoyension and even deaths are reported during sexual intercourse.
using viagra with nitrates is thus contra indicated.. please consult youor cardiologist when ever you will be using nitrates with it eg the pill that you keep under your tongue during acute chest pain. with your current medications nitrates are not seen but if your BP is very much controlled with other drugs even then see your primary physician . regards
Answered: Sat, 9 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor